73.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

TCH First treatment ...awful side effects

22 REPLIES 22
emmsmill
Member

Re: TCH First treatment ...awful side effects

I'm so glad I found this thread! I've had awful nausea, stomach cramps & horrid mouth from TCH & was almost envious of those on FEC. Bone ache hasn't been that bad but I had steroids for 3 days so maybe that helped. I had my first Tch weds 25th & side effects lasted a week but feel pretty normal now-no tiredness even!
Hope it passes quickly for the rest of you!
Xx
scigib
Member

Re: TCH First treatment ...awful side effects

I had my first treatment on Wednesday 25th and I have the worst nausea and heartburn ever. I had my tumour analysed (my Onc said ) and my Chemo has been balanced after that plus obviously according to my mass. I dont feel tired or flu like but OMG the pain from the oesophagus is awful.Woman Sad

Les53
Member

Re: TCH First treatment ...awful side effects

I've added you to team November on FB 😀 xx you made me smile this morning, I actually feel normal today ....... Yipee have a good day xxxx

sherbut
Member

Re: TCH First treatment ...awful side effects

Well its 8.30 am and the answer to all my problems is fish cakes [now in the oven].....its just like being pregnant !

 

I beieve we should all be drinking loads and loads of water and i am trying .....BURP!!!!

sherbut
Member

Re: TCH First treatment ...awful side effects

Have found you leslie and sent a request....anyone else want me to add let me know ..i just need a description of your profile pic

Les53
Member

Re: TCH First treatment ...awful side effects

Right if you go into your settings - personal profile- personal messenger and tick the box to turn it on. I'm on so u may be able to send me a private message. Click on my pic and it will take you to another page, there's a box says send a personal message, I couldn't send to you as your switched off xxx

Les53
Member

Re: TCH First treatment ...awful side effects

I think u need to enable private messaging I'll ask on another thread x

Les53
Member

Re: TCH First treatment ...awful side effects

What's your name sherbut? I'll look for you xx I'm a rookie on here so not sure on private messaging I'll try tho x

Les53
Member

Re: TCH First treatment ...awful side effects

My profile pic is same as on here or look for Team November 15. I've had terrible stomach cramps today so feeling sorry for myself xxx

 

lesley

sherbut
Member

Re: TCH First treatment ...awful side effects

is there a way to private message on here ..then i can get the link to both your facebook page .
sherbut
Member

Re: TCH First treatment ...awful side effects

Will try and look for you

sherbut
Member

Re: TCH First treatment ...awful side effects

Sick and bone pain ...How are you doing >

 

Iv just drank lots of water and wonder if dehydrations my problem. In the meantime I have written down questions to ask my Onc and hoping she may have some ideas to make next time a little easier. 

I had three letters this morning telling me that due to unforseen circumstances my appointment with the Oncologist was cancilled,,,and somehow I feel relieved lol

Name me
Member

Re: TCH First treatment ...awful side effects

Carol Mason add me
Les53
Member

Re: TCH First treatment ...awful side effects

How you feeling today sherbut?

sherbut
Member

Re: TCH First treatment ...awful side effects

I would love to add anyone on facebook to keep in touch 

Les53
Member

Re: TCH First treatment ...awful side effects

Hi ladies, I think that's the thing about this forum, supporting each other and gaining so much knowledge along the way, it's a club none of us want to be in but we have to endure it to kick big C right in the butt!!!

 

Have a look at the November 15 thread x also my name is Lesley Maughan if you want to request me as a friend on FB I can add you to the Facebook page xxx

 

lesley xxxx

a-mb
Member

Re: TCH First treatment ...awful side effects

I have had 2 cycles of FEC and have felt awful after both (ended up in a & e the first time as was so sick) so really not looking forward to my next chemo next week.  I just have to get used to the idea that I'm not going to feel great after each chemo but that after a few days (maybe a week) I do actually start to feel better.  It may sound strange but it's good to know I am not alone in feeling awful and seriously thinking about whether I want to continue with the chemo.

sherbut
Member

Re: TCH First treatment ...awful side effects

Hi Leslie

 

I'm still in awful pain and now not wanting to continue treatment...I think this moment will pass though.

It's lovely to hear from someone who is also at the same stage of treatment.

I guess its a shock to the system when your used to just living your life ..I would like to join a support thread

if only to have a good moan lol

Les53
Member

Re: TCH First treatment ...awful side effects

Hi sherbut I'm on the same regime as you and had my first last Friday. I was told it was a strong one so I expected some SE . I was not very sick but had a feeling I was constantly hungover and had the most awful body / bone / muscle pain after the GCSF injections. I haven't been out much this week but today I can feel the fog clearing. I do hope you are feeling better today, we have a nov 2015 chemotherapy thread in going through treatment where we all try to support each other, you might want to look at that. There's also a Facebook page team November 15 for more support.

 

take care

 

lesley xx

Lizzy_BCC
Member

Re: TCH First treatment ...awful side effects

Hi Sherbut, 

 

I am sorry to hear you are going through this difficult time but I am glad to see you are getting support from our amazing users.

 

In the meantime if you would every like to talk you can call our support line at 0808 800 6000 who can offer a friendly ear and talk to you about the problems you have been experiencing.

 

Best wishes, 

 

Lizzy 

 

Digital Community Assistant 

sherbut
Member

Re: TCH First treatment ...awful side effects

Thanks so much for your reply.

 

Yes I do have another appointment before the next treatment. I havent any stronger pain killers at the

moment and I really think I need them, Its going to be a long night I think but I have to do this so will

try and be as brave as all you lovely ladies on here x

Caffy
Member

Re: TCH First treatment ...awful side effects

Hi Sherbut, I'm on a different regime to you so can't specify particular advice (I'm on FECT - 3 X FEC & 3 X T, I've and he FEC and start the T next month)  However, I would say you should talk to your oncology department or BCN as you shouldn't be feeling that bad and they may have some suggestions. Do you have a 24hr helpline to ring? I have and they stressed I should ring it if ever worried. Also do you have a clinic appointment before your next session? That will give you the opportunity to chat with your oncologist and they may be able to prescribe better drugs to help with the side effects. You shouldn't need to suffer, please don't. Good luck Chris xx

sherbut
Member

TCH First treatment ...awful side effects

 

Hello all

 

I started the above treatment plan on Friday and was ok untill Monday when I seem to have 

entered a living hell. This is my third day wondering which end of me would be best placed over the

toilot. It's like i have the worst flu ever and i'm feeling that I cant go through another cycle if i'm like 

this again. 

I have taken paracetamol and Ibuprofen but my throat and ears are burning me still. I feel sick and have

the runs and the anti sickness meds didnt work much.i also have a red rash and my eyes hurt.

 

I guess I have no other options? ie any alternate drugs/lower dosage? Is next month going to be better?